2005.41: Universal connection and curvature for statistical manifold geometry
2005.41: Khadiga Arwini, L Del Riego and CTJ Dodson (2007) Universal connection and curvature for statistical manifold geometry. Houston Journal of Mathematics, 33 (1). pp. 145-161. ISSN 0362-1588
There is a more recent version of this eprint available. Click here to view it.
Full text available as:
|PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
Statistical manifolds are representations of smooth families of probability density functions that allow differential geometric methods to be applied to problems in stochastic processes, mathematical statistics and information theory. It is common to have to consider a number of linear connections on a given statistical manifold and so it is important to know the corresponding universal connection and curvature; then all linear connections and their curvatures are pullbacks. An important class of statistical manifolds is that arising from the exponential families and one particular family is that of gamma distributions, which we showed recently to have important uniqueness properties in stochastic processes. Here we provide formulae for universal connections and curvatures on exponential families and give an explicit example for the manifold of gamma distributions.
|Uncontrolled Keywords:||Statistical manifold, exponential family, connection, universal connection, universal curvature, gamma 2-manifold, Freund 4-manifold, bivariate Gaussian 5-manifold|
|Subjects:||MSC 2000 > 53 Differential geometry|
MSC 2000 > 62 Statistics
|Deposited By:||Prof CTJ Dodson|
|Deposited On:||16 April 2007|
Available Versions of this Item
- Universal connection and curvature for statistical manifold geometry (deposited 04 June 2007)
- Universal connection and curvature for statistical manifold geometry (deposited 16 April 2007) [Currently Displayed]
- Universal connection and curvature for statistical manifold geometry (deposited 13 December 2005)